Volume 10, Issue 2
On the Number of Determining Nodes for the Generalized Ginzburg-Landau Equation

Hongjun Gao & Boling Guo

DOI:

J. Part. Diff. Eq., 10 (1997), pp. 97-106.

Published online: 1997-10

Preview Full PDF 0 352
Export citation
  • Abstract

In this paper, we obtain that the number of determining nodes for the generalized Ginzburg-Landau equation is two closely points, as a consequence, an upper bound for the winding number of stationary is established in terrns of the parameters in the equation. It is also proven that the fractal dimension of the set of stationary solution is less than or equal to 4.

  • Keywords

Generalized Ginzburg-Landau equation determining nodes winding number stationary solutions

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-10-97, author = {}, title = {On the Number of Determining Nodes for the Generalized Ginzburg-Landau Equation}, journal = {Journal of Partial Differential Equations}, year = {1997}, volume = {10}, number = {2}, pages = {97--106}, abstract = { In this paper, we obtain that the number of determining nodes for the generalized Ginzburg-Landau equation is two closely points, as a consequence, an upper bound for the winding number of stationary is established in terrns of the parameters in the equation. It is also proven that the fractal dimension of the set of stationary solution is less than or equal to 4.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5584.html} }
Copy to clipboard
The citation has been copied to your clipboard